# SDR UIEA2021090401955

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Engine: Ge CF680C2B7F
- System (JASC): 7731 · Engine Ignition Analyzer
- Part: Accelerometer
- Part number: 144955000702
- Part serial: VBRCM065
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#2 ENG EXCESSIVE VIBRATIONS DURING INITIAL CLIMB ON (LPT), RANGING FROM 0.5 TO 5.0( TRANSFERRED TO MDDR 153024 IAW MEL 77-31-01-01, CAT C.  /  REMOVED AND REPLACED REAR FRAME ACCELEROMETER. IAW AMM 77-31-02. IDLE RUN. IAW AMM 71-00-00. BY INDICATION GOOD. THIS CLEAR MDDR #153024. SD@2303Z )
